Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 1, Number 5
HTML articles powered by AMS MathViewer

On a certain class of canonical forms
Ralph A. Roberts PDF
Bull. Amer. Math. Soc. 1 (1895), 105-111
Apolar triangles on a conic
F. Morley PDF
Bull. Amer. Math. Soc. 1 (1895), 116-124
An instance where a well-known test to prove the simplicity of a simple group is insufficient
George A. Miller PDF
Bull. Amer. Math. Soc. 1 (1895), 124-125
Notes
PDF
Bull. Amer. Math. Soc. 1 (1895), 126-127
New publications
PDF
Bull. Amer. Math. Soc. 1 (1895), 128-132